# SDR UPS07450021

- Difficulty date: May 31, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D HORIZONTAL SUPPORT WEB FOUND CRACKED JUST AT BS 820 STR 10L (CRACK LENGTH .5 INCH).  M/DECK HORIZONTAL SUPPORT WEB AT BS 820 STR 10L AREA REPAIRED AS PER SRM 51-40-03 FIG 1.
